Concern about depo shot

Patient

Q: I have a question i been on the depo shot since may 2014 got off it in December. Had a lil bleeding but it only was for a day . Im very concerned

Symptoms:  Fatigue , nausious but not as much heat flash
Doctor

A:   Hello,
If you have recently stopped your depot injection and have not taken it after December then it is likely that you may have a scanty withdrawal bleed may be in the form of light discharge or even spotting. This may however get regularized in a month or so once ovulation is re-established. So in case you are planning parenthood then you must use ovulation kits to time your ovulation and learn about your fresh fertile period and accordingly try for conception.
I hope I have answered your query,
wishing you good health,
regards

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews